# SDR GTIA2018101802894

- Difficulty date: October 15, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 4,410 hours, 1,965 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCKS SMELL IN ALL DURING APPROACH. -PERFORMED OPERATIONAL TEST OF PACKS 1 & 2 WITH ENGINES 1 & 2 ISOLATED IAW AMM 71-00-00. COULD NOT DUPLICATE SMELL. NO EVIDENCE OF CABIN ODOR. PER TSM 05-50-00-810-831 NO DEFECTS FOUND AT THIS TIME. OK FOR SERVICE.
